MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7231-24
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#617147.No problem or issues were identified during the device history record review.Three pictures were attached for evaluation and nineteen samples were received decontaminated.During functional testing, any attempt to reprocess the device for subsequent re-use may adversely affect the integrity of the device or lead to deterioration in performance.No functional testing was made because the spring of the nineteen were activated.Production personnel performs 100 percent visual inspection using a black light in order to verify that drop has been placed at each joint and the amount of adhesive is correct.According with procedure, personnel verify the alignment and position of the adhesive with the cannula and that the central portion of the adhesive does not show any damage.Production personnel takes a sample of four (4) at start up, the beginning of every job and at least every (3) hours according with the procedure and performs the following test: insert site into insertion pad, tamper band separation, tegaderm adhesion to flange, needle retraction, site transfer and tubing pull test to male buckle and luer.According with the procedure, quality takes a sample size that to be determined daily based on the expected output and dividing the sample size so that a proportional amount is inspected at a 1 hourly interval with an accept or reject 1 criteria; in order to verify the following: tubes are bonded to the luer and buckle, bonds shall form a dome on top of the union point of the connector and tubing and that skin adhesive is fully and evenly adherence onto flange of retractor and that skin adhesive does not lift from the flange.Quality audits the adhesion testing of the skin adhesive and the pull testing of tubing set, at start up and at least every (3) hours, in order to verify that sample has met within specification.After sample evaluation, the complaint was not confirmed.Root cause is unknown.No corrective actions are required since the complaint was not confirmed.
 
Event or Problem Description
It was reported adhesive would not stay on patient's skin while in use.No patient injury reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16891189
Report Number3012307300-2023-05345
Device Sequence Number17677221
Product Code FPA
UDI-Device Identifier10610586028403
UDI-Public10610586028403
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/03/2025
Device Catalogue Number21-7231-24
Device Lot Number3984450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown